# SDR USAASB95027

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 263 - ATL - CABIN PRESSURIZATION STARTED TO INCREASE AT 1K FEET PER MINUTE.  FLT DIVERTED TO ATL DUE TO HIGH FUEL CONSUMPTION AT LOWER FLIGHT LEVEL THAT THE A/C WAS REQUIRED TO FLY AT.  NO EMERGENCY WAS DECLARED AND THE OXYGEN MASKS WERE NOT DEPLOYED.  (M)
